# SDR 97ZZZX316

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2107
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Eng Tgt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATW - FLT 581 - NR 2 ENGINE TGT WENT TO ZERO AFTER TAKEOFF.  ACFT RETURNED TO ATW.  GAUGE STARTED READING NORMALLY JUST BEFORE LANDING.  CLEANED CONNECTION AT AN UNDERFLOOR CONNECTION.  IT IS A TGT INPUT TO THE TMS SYSTEM.
